MAUDE Adverse Event Report: PFC SIG RPF INS SZ 3 15MM; KNEE TIBIAL BEARING/INSERT

PFC SIG RPF INS SZ 3 15MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 951032
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Der stated that the patient experiencing instability and pain.Patient had a fall and damaged to patellar tendon which had been surgically repaired.Upon exam in or, the mcl was found incompetent.All parts were removed and patient converted to a hinge.No instrument were broken.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG RPF INS SZ 3 15MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
MDR Report Key6674995
Report Number1818910-2017-20289
Device Sequence Number19036777
Product Code NJL
UDI-Device Identifier10603295230397
UDI-Public10603295230397
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number951032
Device Lot Number270009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer07/06/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight92